Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 45, Issue 1, 2009
The present issue of Publications of RIMS consists of papers written by participants in the workshop on "Arithmetic Algebraic Geometry"
Metadata
 

Preface
Abstract | Full-Text PDF (24 KB) | Metadata

ℒ-Invariant of the Symmetric Powers of Tate Curves
Haruzo Hida
pp. 1–24
Abstract | Full-Text PDF (285 KB) | Metadata

Analyse Micro-Locale -Adique en Caractéristique p > 0 le Cas d’un Trait
Ahmed Abbes and Takeshi Saito
pp. 25–74
Abstract | Full-Text PDF (415 KB) | Metadata

Algebraic p-Adic L-Functions in Non-Commutative Iwasawa Theory
David Burns
pp. 75–87
Abstract | Full-Text PDF (184 KB) | Metadata

The Unipotent Albanese Map and Selmer Varieties for Curves
Minhyong Kim
pp. 89–133
Abstract | Full-Text PDF (335 KB) | Metadata

A Prime-to-p Version of Grothendieck’s Anabelian Conjecture for Hyperbolic Curves over Finite Fields of Characteristic p > 0
Mohamed Saïdi and Akio Tamagawa
pp. 135–186
Abstract | Full-Text PDF (405 KB) | Metadata

On p-Adic Absolute CM-Periods II
Tomokazu Kashio and Hiroyuki Yoshida
pp. 187–225
Abstract | Full-Text PDF (344 KB) | Metadata

The Étale Theta Function and Its Frobenioid-Theoretic Manifestations
Shinichi Mochizuki
pp. 227–349
Abstract | Full-Text PDF (827 KB) | Metadata